International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 120

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015


Mathematical Models in Terms of Balanced Signed Fuzzy Graphs with Generalized Modus Ponens Method

Dr. G. Nirmala [5] | S. Prabavathi [2]


Abstract: Starting from an input fuzzy set and an IF-THEN rule, implementations of the generalized modus ponens in a fuzzy set theoretical frame work allow the derivation of an output fuzzy set. The main goal of this work is how the generalized modus ponens method, can be used in the mathematical models in terms of balanced signed fuzzy graphs and also we define generalized modus ponens, signed fuzzy graph, signed degree of fuzzy graph.


Keywords: Generalized modus ponens, Mathematical model, signed fuzzy graph, signed degree of fuzzy graph


Edition: Volume 4 Issue 7, July 2015,


Pages: 2415 - 2419


How to Cite this Article?

Dr. G. Nirmala, S. Prabavathi, "Mathematical Models in Terms of Balanced Signed Fuzzy Graphs with Generalized Modus Ponens Method", International Journal of Science and Research (IJSR), Volume 4 Issue 7, July 2015, pp. 2415-2419, https://www.ijsr.net/get_abstract.php?paper_id=SUB157025

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Mathematical model'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 11 Issue 8, August 2022

Pages: 201 - 202

The Effect of Fluctuating Economic Variables on the Stock Exchange Stability: Implications for Sustainable Development and Investment Planning

Nafo N. M.

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1107 - 1111

Mathematical Model on Reliability with Three Units

Dr. Shruti Rani

Share this Article


Top